# SDR 2011FA0000685

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: General aviation
- Aircraft: N156SL
- Make and model: Piagio P180
- Aircraft serial: 1115
- Aircraft time: 5,804 hours, 4,380 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST HYD PRESSURE WHILE RETRACTING LANDING GEAR ON TAKEOFF.  AFTER LANDING FOUND C/B POPPED, RESET AND OP CHECKED GOOD ON SEVERAL RETRACT TEST.
